Paramol® Caplet 500 mg, each caplet contains : Paracetamol 500 mg.
Paramol® with Paracetamol as active ingredient is available in caplet 500 mg.
Relieve pain in the state of headache, toothache and reduce fever.
DOSAGE AND ADMINISTRATIONS :
Adults : 1 – 2 caplet, 3 – 4 times daily.
Children 6 – 12 years : ½ – 1 caplet, 3 – 4 times daily.
Or according to doctor’s prescription.
- Patients who hypersensitive to this drug.
- Patients with severe hepatic impairment.
WARNINGS AND PRECAUTIONS :
- It should be use with caution in patients with kidney disease.
- If fever did not decrease during 2 days or after 5 days of pain does not disappear, contact your doctor immediately.
- Use of these drugs in patients who consume alcohol may increase the risk of impaired liver function.
- Use of high dosage may cause liver damage.
- Not recommended for concomitant use with other medications containing Paracetamol
ADVERSE REACTIONS :
- Long-term use and large doses may cause liver damage.
- Hypersensitivity reaction.
Paramol® Caplet 500 mg Box, 10 strips @ 10 caplets No. Reg. DBL1502318204B1
STORE BELOW 30ºC, PROTECT FROM LIGHT
Manufactured by :
Sidoarjo – Indonesia